# SDR REX2008F00003

- Difficulty date: July 1, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200311054
- Condition: Smoke
- Location: Left
- Part time: 8,577 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTS WHEN LEFT AIR CYCLE MACHINE (ACM) IS TURNED ON COCKPIT STARTED TO FILL WITH SMOKE.  MAINTENANCE DISPATCH, PERFORMED ENG RUNS AND VERIFIED LT ACM FAILURE CAUSING SMOKE.  LT ACM DEFERRED PER MEL 21-51-11.  (S)
